# SDR AALA202208024823

- Difficulty date: August 1, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N341RW
- Make and model: Boeing 737
- Aircraft serial: 44464
- Aircraft time: 4,722 hours, 1,816 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Unsecure
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2L SLIDE GIRT BAR CLIP IS LOOSE. SECURED AND CHECKED GIRT BAR RETAINER CLIPS PER AMM 25-66-01. CHECKS NORMAL.
